# SDR AALA971974

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

JFK - 104 -ABOUT 30 MINUTES AFTER T/O, IDG NR 1 OIL OUTLET TEMP WENT TO 196 DEGREES CELCIUS WITH ASSOCIATED ECAM WARNING.  FOLLOWED ECAM ACTIONS, DISCONNECTED NR 1 IDG AND COMPLIED WITH OPS MANUAL PROCEDURE.  REPLACED IDG AS PER MM 24-11-11-4.  REPLACED OIL COOLER FLEX LINE AND PRESS RELIEF VALVE.  RAN ENGINE.  IDG OPS AND LEAKS CKS NORMAL.  AFTER APU WAS STARTED AND APU GEN CAME ON LINE.  APU VOLTAGE SHOWED AMBER MESSAGE ON ECAM AND OVERHEAD PNL SHOWED APU VOLTAGE FLUCTUATING BETWEEN 119 AND 123 VOLTS.  APU GEN DID CARRY BUS 1 OK.  HOWEVER, IN FLT TO COMPLY WITH IDG NR 1 LOSS PROCEDURE.  REPLACED APU GEN CONTROL UNIT.  OPS CHECK OK.  (M)
